# SDR R61A2019041920393

- Difficulty date: April 12, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 LH BEAM Y=-10.748". FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLER FOR LH BEAM BETWEEN FRAMES 87-88 REFER SRM 53-23-10. APPLIED SURFACE PROTECTION TO AREA PER SRM 51-23-06.
